MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7107-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical cadd extension set was leaking from the "anterior portion of the filter located on the extension tubing." it was reported that the issue was noticed after a labor epidural was administered and the epidural infusion was started.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd extension set was returned for analysis in a used condition.The sample was visually inspected under normal conditions of illumination and no discrepancies were found.Functional test: leak test was performed using hydrostat vessel and no leaks were detected.Based on the evidence, the complaint was not confirmed, and no fault was found.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8716694
Report Number3012307300-2019-03174
Device Sequence Number2091389
Product Code FPA
UDI-Device Identifier10610586029714
UDI-Public10610586029714
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2023
Device Model Number21-7107-24
Device Catalogue Number21-7107-24
Device Lot Number3736066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient Weight87